Forschungsgruppen Mathematik

News

Keine Nachrichten verfügbar.

Publikationen

Martinazzi, L. (2011) “A note on n-axially symmetric harmonic maps from B^3 into S^2 minimizing the relaxed energy”, Journal of Functional Analysis. Elsevier, 261(10), pp. 3099-3117. doi: 10.1016/j.jfa.2011.07.022.   edoc
Abdulle, A. and Grote, M. J. (2011) “Finite Element Heterogeneous Multiscale Method for the Wave Equation”, Multiscale Modeling and Simulation. Society for Industrial and Applied Mathematics, 9(2), pp. 766-792. doi: 10.1137/100800488.   edoc
Grote, M. J. and Sim, I. (2011) “Local nonreflecting boundary condition for time-dependent multiple scattering”, Journal of Computational Physics. Elsevier, 230(8), pp. 3135-3154. doi: 10.1016/j.jcp.2011.01.017.   edoc
Cohen, D. and Sigg, M. (2011) “Convergence analysis of trigonometric methods for stiff second-order stochastic differential equations”, Numerische Mathematik. Springer, 121(1), pp. 1-29. doi: 10.1007/s00211-011-0426-8.   edoc
Lenzmann, E. and Lewin, M. (2011) “On singularity formation for the $L^2$-critical Boson star equation”, Nonlinearity. Institute of Physics Publishing, 24(12), pp. 3515-3540. doi: 10.1088/0951-7715/24/12/009.   edoc
Blanc, J. and Dubouloz, A. (2011) “Automorphisms of A1-fibered affine surfaces”, Transactions of the American Mathematical Society. American Mathematical Society, 363(2011), pp. 5887-5924. doi: 10.1090/S0002-9947-2011-05266-9.   edoc
Crippa, G. (2011) “Lagrangian flows and the one-dimensional Peano phenomenon for ODEs”, Journal of Differential Equations. Elsevier, 250(7), pp. 3135-3149. doi: 10.1016/j.jde.2010.12.007.   edoc
Veneziano, F. (2011) “Quadratic integral solutions to double Pell equations”, Rendiconti del Seminario Matematico della Università di Padova. Libreria Internazionale Cortina, 126, pp. 47-61. doi: 10.4171/RSMUP/126-3.   edoc
Cerveau, D. and Déserti, J. (2011) “Itération d’applications rationnelles dans les espaces de matrices”, Conformal geometry and dynamics. American Mathematical Society, Vol. 15, pp. 72-112. doi: 10.1090/S1088-4173-2011-00228-1.   edoc
Harbrecht, H. and Tausch, J. (2011) “An efficient numerical method for a shape-identification problem arising from the heat equation”, Inverse problems. IOP Publ., Vol. 27, H. 6 , 065013. doi: 10.1088/0266-5611/27/6/065013.   edoc
Grote, M. J., Palumberi, V., Wagner, B., Barbero, A. and Martin, I. (2011) “Dynamic formation of oriented patches in chondrocyte cell cultures”, Journal of mathematical biology. Springer, Vol. 63, H. 4, pp. 757-777. doi: 10.1007/s00285-010-0390-4.   edoc
Blanc, J. (2011) “Elements and cyclic subgroups of finite order of the Cremona group”, Commentarii mathematici Helvetici. Birkhäuser, Vol. 86, H. 2, pp. 469-497. doi: 10.4171/CMH/231.   edoc
Harbrecht, H. and Randrianarivony, M. (2011) “Wavelet BEM on molecular surfaces: solvent excluded surfaces”, Computing. Springer, Vol. 92, H. 4, pp. 335-364.   edoc
Blanc, J. and Mangolte, F. (2011) “Geometrically rational real conic bundles and very transitive actions”, Compositio mathematica. Cambridge University Press, Vol. 147, H. 1, pp. 161-187. doi: 10.1112/S0010437X10004835.   edoc
Harbrecht, H. and Schwab, C. (2011) “Sparse tensor finite elements for elliptic multiple scale problems”, Computer methods in applied mechanics and engineering. Elsevier, Vol. 200, H. 45-46, pp. 3100-3110.   edoc
Harbrecht, H. (2011) “On analytical derivatives for geometry optimization in the polarizable continuum model”, Journal of mathematical chemistry. J.C. Baltzer, Vol. 49, H. 9, pp. 1928-1936. doi: 10.1007/s10910-011-9865-9.   edoc
Martinazzi, L. and Petrache, M. (2010) “Asymptotics and quantization for a mean-field equation of higher order”, Communications Partial Differential Equations. Taylor & Francis, 35, pp. 443-464. doi: 10.1080/03605300903296330.   edoc
Martinazzi, L. and Petrache, M. (2010) “Existence of solutions to a higher dimensional mean-field equation on manifolds”, Manuscripta Mathematica. Springer, (133), pp. 115-130. doi: 10.1007/s00229-010-0365-1.   edoc
Bombieri, E., Habegger, P., Masser, D. and Zannier, U. (2010) “A note on Maurin’s theorem”, Rendiconti Lincei. Matematica e Applicazioni. European Mathematical Society, 21(3), pp. 251-260. doi: 10.4171/RLM/570.   edoc
Habegger, P. (2010) “Weakly bounded height on modular curves”, Acta Mathematica Vietnamica. Institute of Mathematics, 35(1), pp. 43-69. Available at: http://journals.math.ac.vn/acta/pdf/1001043.pdf.   edoc
Hainzl, C., Lenzmann, E., Lewin, M. and Schlein, B. (2010) “On blowup for time-dependent generalized Hartree-Fock equations”, Annales Henri Poincaré. Birkhäuser, 11(6), pp. 1023-1052. doi: 10.1007/s00023-010-0054-3.   edoc
Lenzmann, E. and Lewin, M. (2010) “Minimizers for the Hartree-Fock-Bogoliubov theory of neutron stars and white dwarfs”, Duke mathematical journal. Duke University Press, 152(2), pp. 257-315. doi: 10.1215/00127094-2010-013.   edoc
Canci, J. K. (2010) “Rational periodic points for quadratic maps”, Annales de l’Institut Fourier. Institut Fourier, 60(3), p. 33. doi: 10.5802/aif.2544.   edoc
Blanc, J. (2010) “Groupes de Cremona, connexité et simplicité”, Annales scientifiques de l’école normale supérieure. Gauthier-Villars, Vol. 43, H. 2, pp. 357-364.   edoc
Grote, M. J. and Mitkova, T. (2010) “Explicit local time-stepping for Maxwell’s equations”, Journal of computational and applied mathematics. Elsevier, Vol. 234, H. 12, pp. 3283-3302. doi: 10.1016/j.cam.2010.04.028.   edoc
Martinazzi, L. (2009) “Classification of solutions to the higher order Liouville’s equation on {\mathbb{R}^{2m}}”, Mathematische Zeitschrift. Springer, 263, pp. 307-329. doi: 10.1007/s00209-008-0419-1.   edoc
Martinazzi, L. (2009) “Concentration-compactness phenomena in the higher order Liouville’s equation”, Journal of Functional Analysis. Elsevier, 256(11), pp. 3743-3771. doi: 10.1016/j.jfa.2009.02.017.   edoc
Martinazzi, L. (2009) “A threshold phenomenon for embeddings of {H^m_0} into Orlicz spaces”, Calculus of Variations and Partial Differential Equations. Springer, 36(4), pp. 493-506. doi: 10.1007/s00526-009-0239-0.   edoc
Martinazzi, L. (2009) “An application of Q-curvature to an embedding of critical type”, Oberwolfach Reports. European Mathematical Society, 6(3), pp. 1997-2000. Available at: http://www.ems-ph.org/journals/show_pdf.php?issn=1660-8933&vol=6&iss=3&rank=5.   edoc
Krieger, J., Lenzmann, E. and Raphaël, P. (2009) “On stability of pseudo-conformal blowup for $L^2$-critical Hartree NLS”, Annales Henri Poincaré. Birkhäuser, 10(6), pp. 1159-1205. doi: 10.1007/s00023-009-0010-2.   edoc